Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The diameter of the graph of a semiring
HTML articles powered by AMS MathViewer

by Anastase Nakassis PDF
Proc. Amer. Math. Soc. 60 (1976), 353-359 Request permission

Abstract:

In this paper, it is proven that the diameter of the graph of a semiring with more than two elements does not exceed three.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C99
  • Retrieve articles in all journals with MSC: 05C99
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 353-359
  • MSC: Primary 05C99
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0427162-0
  • MathSciNet review: 0427162